Translator Disclaimer
2019 Remarks on some limits appearing in the theory of almost periodic functions
Kosma Kasprzak
Topol. Methods Nonlinear Anal. 54(2A): 807-815 (2019). DOI: 10.12775/TMNA.2019.071

Abstract

In this note we are going to present new short proofs concerning either the existence or the non-existence of some limits appearing in the theory of almost periodic functions. Our proofs are completely different from those presented in the papers [1] and [3].

Citation

Download Citation

Kosma Kasprzak. "Remarks on some limits appearing in the theory of almost periodic functions." Topol. Methods Nonlinear Anal. 54 (2A) 807 - 815, 2019. https://doi.org/10.12775/TMNA.2019.071

Information

Published: 2019
First available in Project Euclid: 2 December 2019

zbMATH: 07198810
MathSciNet: MR4061322
Digital Object Identifier: 10.12775/TMNA.2019.071

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 2A • 2019
Back to Top